# SDR SWAA2021062170529

- Difficulty date: May 8, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241FF UPPER SKIN SURFACE FWD AND AFT CORNERS HAS MATERIAL PEELING. (18-021) ; / INSPECTED REPAIRED PANEL FOUND SERVICEABLE.;MEASUREMENTS;ACCOMPLISH REPAIR AS PER B737 SRM 53-00-50-2R-4;CLEAN DAMAGE AREAS 2EA. ON CORNERS OF MAIN CABIN FLOOR PANEL 241FF;INSPECTED FLOOR PANEL 241FF TO BE SERVICEABLE CONDITION.;OK TO INSTALL REPAIR;REPAIRED DAMAGE CORNERS ON MAIN CABIN FLOOR PANEL 241FF AS PER 737 SRM 53-00-50-2R-4 MATERIAL USED PO# 1480720 AND PO# 1692653;VERIFIED STEPS 1;2;AND 3
